# SDR UPS02438608

- Difficulty date: May 29, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141U11076
- Condition: Cracked
- Location: Nose W/W Bs300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT RH NOSE W/W VERT BEAM WEB AT BS 300 I/B CHORD ATTACHED AREA BETWEEN 1ST AND 2ND STIFFENERS APPROX 1/2 INCH LONG AS MARKED.     NOSE W/W R/H BS 300 VERT WEB REPLACED AS PER SRM 51-10-01 P.8
